MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Necrosis (1971); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right attune total knee to treat end-stage arthritis.The patella was resurfaced and unknown cement was utilized.There were no indicated intra-operative complications.Patient received a right knee revision to address a grossly infected right knee.The procedure was a stage-one of a two-stage plan to treat chronic osteomyelitis of the tibia, femur, and patella.There was a noted large prepatellar abscess infectious collection with skin necrosis, wound measuring approximately 3 x 5 cm., and erosion of bone.The tibial tray and patellar component were both loose at the cement to implant interface.There was also synovitis and adhesions.All components were removed.A competitor antibiotic spacer and products were implanted as part of the stage-one procedure.Doi: (b)(6) 2014, dor: (b)(6) 2018 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.E3 initial reporter occupation: lawyer.

Brand Name
ATTUNE PS RP INSRT SZ 8 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11385513
Report Number1818910-2021-03890
Device Sequence Number14419315
Product Code NJL
UDI-Device Identifier10603295052869
UDI-Public10603295052869
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number1516-50-807
Device Catalogue Number151650807
Device Lot Number3532225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE RP TIB BASE SZ 7 CEM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); UNK MANUFACTURER TIBIAL INTERFERENCE SCREW; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 7MM; ATTUNE RP TIB BASE SZ 7 CEM; BONE CEMENT (UNK MANUFACTURER & PRODUCT INFO); UNK MANUFACTURER TIBIAL INTERFERENCE SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR